I've just finished my first two weeks on Viibryd. I've noticed with the 20 mg dosage that about an hour after I take it, I start having horrible irritation in my lower legs. My husband said it sounds like Restless Leg. Has anyone else experienced this? I start my 40 mg dose tomorrow and I'm terrified of what is going to happen. My legs are so irritated that it's borderline painful. It's really hard to describe... The side effects from week 1 at 10 mg went away fairly quickly but this leg thing that started at 20 mg is showing no signs of letting up. I've been bounced around on so many different Rx's that I'm hesitant to change again because Viibryd is actually helping my anxiety/depression...
Hello again Mrs Crow,
The restless leg side effect isn't uncommon, but it will ease up I'm sure. I experienced it as well as achy knee joints, often at night and early AM. My Dr added a very small dose of clonazepam to help me sleep through this for a couple weeks. I also seem to recall getying relief from taking a tylenol at bedtime Like all of the Viibryd side effects so far, it presented worst when I moved up in dosage. After a period of time at 40, I no longer experienced the annoying side effects. Going on 9 months now and I feel great. I'm so happy I hung in there through the dark days and side effects. It's been a life changing drug for me.
Hope you also continue to do well.
4N Substances aka Frenchie
Hello MrsCrow! I've been experiencing leg-twitching with Viibryd, but no real pain. I do have a mild case of Restless Leg Syndrome to begin with, and each step up in dosage has made it worse, but taking a couple of Acetaminophen tablets seems to make it better. As with you, the Viibryd is also helping me, so I'm going to keep using it. I'm hoping with time my body becomes accustomed to the Viibryd and the leg-twitching will stop, or at least lessen! I just started on the 40mg tabs, so I'll give it some time and see how things go.
Mrs. Crow I guess it depends on the person. The other two above said it will get better, but for me it got worse. I had taken cymbalta, which is when I started to get restless leg. I read that Cymbalta causes this, so I stopped taking it. Then I got on Viibryd, and it got worse once I went up to 40mg. Almost 1 1/2 weeks ago, I stopped Viibryd cold turkey. It had a lot of bad side effects like itchy skin, irritability, mood swings, severe tiredness, etc. The funny thing is, my restless leg and pain got so much better. I used to have to take medication for the restless leg in order to sleep even if taking a nap. I haven't had to do that recently. I was even wondering if the restless leg and pain was related to Viibryd. That is how I came across this. Evidently it does have A LOT to do with it. Now that I haven't been taking it, my legs feel so much better and I can sit and watch t.v. at night with no pain!! Look into this very carefully.
Don't stop it cold turkey either. The itchy skin is already a side effect from Viibryd, but it gets worse when you quit cold turkey!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2012 • 10 answers
Posted 21 Oct 2012 • 4 answers
Viibryd - has anyone experienced restless leg?? when I lay down at night my legs go crazy!! and they
Posted 29 Dec 2012 • 2 answers
Posted 30 May 2017 • 2 answers
Posted 13 Jun 2017 • 2 answers